# SDR DALA2016060704574

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1400-1420, STR 29LT LEVELING COMPOUND IN STR CHANNEL IS BLOWN-UP 2PL WITH CORROSION.  FOUND MATERIAL LOSS OUT OF LIMITS REF SRM.  R & R AFT CARGO COMPARTMENT STR 29 LT FROM BS1400 TO BS 1460 IAW SRM AND DWG.
